The triple-norm extension problem: the nondegenerate complete case.

Volume 136 / 1999

A. Moreno Galindo Studia Mathematica 136 (1999), 91-97 DOI: 10.4064/sm-136-1-91-97

Abstract

We prove that, if A is an associative algebra with two commuting involutions τ and π, if A is a τ-π-tight envelope of the Jordan Triple System T:=H(A,τ) ∩ S(A,π), and if T is nondegenerate, then every complete norm on T making the triple product continuous is equivalent to the restriction to T of an algebra norm on A.

Authors

  • A. Moreno Galindo

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image